Thursday, January 6, 2011

Off To See The Onc

Today I’m off to the clinic for blood work and to see the Onc. I’m sure hoping my liver function is better so that I can go back on Brivanib. 

Last night I prepared my list of items I wanted to talk to the Trials Nurse and the Onc about.

Firstly I want to talk to them about this awful coughing I’ve had for the past week or so. I have to find a solution. It’s exhausting and I just want to cry when I think about it. The mornings start out pretty good but somewhere around the late afternoon I start coughing and it only worsens into the night. Phone calls can be especially difficult … I become short of breathe and cough like crazy.

Secondly, I wanted to talk to the Onc about my bp medication. Last week his orders were to keep reducing my bp meds until I got a top number of at least 95. I’m not sure that meant stopping the meds completely tho … but I did. My bp this morning was 106/75 and being that my bp monitor is about 5 points higher than the clinics, I figure it’s pretty close.

The third item that’s been bugging me for quite some time now but I haven’t mentioned is … since about spring, every few months or so I gain about an inch on my waist … it seems to be expanding. I've always thought it was swelling from the cancer but since I’ve been on Brivanib and the tumors are shrinking  I was hoping my belly would too … not.

7 comments:

Joanie said...

Daria, I was on Lisinopril for my BP and I developed a terrible cough! I wonder if you're having a similar problem.

Ronni Gordon said...

I wonder what blood pressure meds you are on. I had one of those crazy frustrating all-night-long coughs, which only stopped when I stopped taking Lisiniprol. I had told my doctor about the cough and he didn't mention it as a possible side effect of Lisiniprol. Someone told me he had the same problem, so I asked if I could stop, and when I did, the cough went away.

Joanna said...

Hi Daria,

I am cheering for you liver to function excellently. Go liver go! I hope you get back on the Brivanib.

Daria said...

Well I have heard that some blood pressure medication do cause coughing. I hope that is what might be causing my coughing.

The two meds I was on were Amlodipine and Ramipril. As of January 5th I am off both bp meds because I'm not on Brinavib until my liver function improves.

Bernie said...

Hope all went well today Daria, been thinking about you and that cough......:-)Hugs

Chez said...

Daria, hoping for good liver function results for you.
Glad the bp medication has been mentioned as a possible cause for the cough. That did happen to my Mum.
Good luck!

julie said...

Hoping it all went well & you got your questions answered. And mostly hoping that cough subsides!